# SDR AALA990552

- Difficulty date: April 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868AA
- Make and model: Boeing 727223
- Aircraft serial: 21373
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 525
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON STRINGER 28L AT BS 525, REMOVED CORROSION MADE STRINGER OUT OF LIMITS.  INSTALLED STRINGER REPAIR AS PER SRM 53-10-3 FIG 1.  (M)
